MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, METZENBAUM SCISSORS, CURVED LONG; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED

STRYKER ENDOSCOPY-SAN JOSE PKG, METZENBAUM SCISSORS, CURVED LONG; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED
Catalog Number 0250080265
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Mfg date: the device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that a piece of the scissor fell off during a case.Additional information received states it was not known if the broken piece was retrieved from the patient.
 
Additional Manufacturer Narrative
The product was not returned for investigation therefore the reported failure mode was not confirmed.The reported failure mode will be monitored for future reoccurrence.Alleged failure: broken.Probable root cause: poor autoclave reliability.Shear pin failure in handle.Use error.The device manufacture date is not known.
 
Event or Problem Description

Brand Name
PKG, METZENBAUM SCISSORS, CURVED LONG
Common Device Name
ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key7802398
Report Number0002936485-2018-00586
Device Sequence Number13918844
Product Code OCZ
UDI-Device Identifier07613327052633
UDI-Public07613327052633
Combination Product (Y/N)N
PMA/510(K) Number
K973259
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0250080265
Device Lot Number1644704
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/25/2018
Supplement Date Received by Manufacturer07/25/2018
Initial Report FDA Received Date08/21/2018
Supplement Report FDA Received Date12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1